Advanced Search
Article Contents
Article Contents

Implicit functions and parametrizations in dimension three: Generalized solutions

Abstract Related Papers Cited by
  • We introduce a general local parametrization for the solution of the implicit equation $f(x,y,z)=0$ by using Hamiltonian systems. The approach extends previous work of the authors and is valid in the critical case as well.
    Mathematics Subject Classification: 26B10, 34A12, 53A05.


    \begin{equation} \\ \end{equation}
  • [1]

    V. Barbu, Ecuatii Diferenţiale, Ed. Junimea, Iaşi, 1985.


    G. Crippa, The Flow Associated to Weakly Differentiable Vector Fields, Publ. of the Sc. Norm. Sup. 12, Pisa, 2009.


    R. J. DiPerna and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Inventiones Mathematicae, 98, (1989), 511-547.doi: 10.1007/BF01393835.


    K. Dobiasova, Parametrizing implicit curves, WDS'08 Proceedings of Contributed Papers, MATHFYZPRESS, (2008), 19-22.


    A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Mappings, Springer, 2009.doi: 10.1007/978-0-387-87821-8.


    X.-S. Gao, Search methods revisited, Mathematics mechanization and applications, Academic Press, San Diego, (2000), 253-271.doi: 10.1016/B978-012734760-8/50011-9.


    P. Hartman, Ordinary Differential Equations, J. Wiley & Sons, New York, 1964.


    S. G. Krantz and H. R. Parks, The Implicit Function Theorem, Birkhäuser, Boston, 2002.doi: 10.1007/978-1-4612-0059-8.


    P. Neittaanmaki, A. Pennanen and D. Tiba, Fixed domain approaches in shape optimization problems with Dirichlet boundary conditions, Inverse Problems, 25 (2009), 1-18.doi: 10.1088/0266-5611/25/5/055003.


    P. Neittaanmaki, J. Sprekels and D. Tiba, Optimization of Elliptic Systems. Theory and Applications, Springer Monographs in Mathematics. Springer, New York, 2006.


    P. Neittaanmaki and D. Tiba, Fixed domain approaches in shape optimization problems, Inverse Problems, 28 (2012), 1-35.doi: 10.1088/0266-5611/28/9/093001.


    P. Philip and D. Tiba, A penalization and regularization technique in shape optimization, SIAM J. Control Optim, 51 (2013), 4295-4317.doi: 10.1137/120892131.


    J. Schicho, Rational Parametrizations of Algebraic Surfaces, Thesis, Kepler Univ. Linz, 1995.


    J. A. Thorpe, Elementary Topics in Differential Geometry, Springer, New York, 1979.


    D. Tiba, The implicit functions theorem and implicit parametrizations, Ann. Acad. Rom. Sci. Ser. Math. Appl., 5 (2013), 193-208; http://www.mathematics-and-its-applications.com


    D. Wang, Irreducible decomposition of algebraic varieties via characteristic set method and Gröbner basis method, Comput. Aided Geom. Design, 9 (1992), 471-484.doi: 10.1016/0167-8396(92)90045-Q.


    H. Yang, B. Jüttler and L. Gonzalez-Vega, An evolution-based approach for approximate parametrization of implicitly defined curves by polynomial parametric spline curves, Math. Comp. Sci., 4 (2010), 463-479.doi: 10.1007/s11786-011-0070-9.


    E. Zuazua, Log-Lipschitz regularity and uniqueness of the flow for a field in $[W_{loc}^{n/p+1} (R^n)]^n$, C. R. Math. Acad. Sci. Paris, 335 (2002), 17-22.doi: 10.1016/S1631-073X(02)02426-3.

  • 加载中

Article Metrics

HTML views() PDF downloads(331) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint